# SDR C2XA08IA154

- Difficulty date: July 4, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 14,633 hours, 11,178 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 555, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE CONNECTOR P2834, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
